# SDR ASAA2018031623939

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,010 hours, 6,533 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Part number: 106310452
- Part serial: UNNEP066
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 6,250 hours, 2,126 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

DURING THE NR 2 ENGINE START,   AFTER THE FIRST OFFICER BROUGHT UP THE FUEL LEVER,  THE ENGINE DID NOT START.  HUNG AT ABOUT 31 - 35 PERCENT N2,  AFTER ABOUT 6 - 8 SECONDS WITH NO IGNITION. BROUGHT THE FUEL LEVER TO CUTOFF.  PERFORMED AN ABORTED ENGINE START QRC,  BUT THERE WAS A STRONG ODOR OF FUEL IN THE AIR AFTER OPENING THE WINDOW.  GROUND CREW REPORTED A LARGE CLOUD OF SMOKE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE RIGHT IGNITION LEAD IAW AMM 74-21-01,  AND THE NR 2 ENGINE RIGHT EXCITER BOX ASSY IAW AMM 74-11-01.  OPS CHECKED GOOD,  NO FURTHER DEFECTS NOTED.
